MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; See H11
Lot Number 0039283194
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Blocked Connection (2888); Material Twisted/Bent (2981); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire stuck, guidewire kink, guidewire lumen obstruction and deployment issue occurred.During an atrial fibrillation ablation procedure, a farawave catheter was selected for use.Multiple attempts to remove the guidewire from the catheter were unsuccessful.Troubleshooting efforts, including advancing and backloading the guidewire, were performed; however, resistance was encountered and the guidewire lumen appeared to be obstructed.Farawave catheter deployment issue was also observed during use.Farawave catheter was subsequently removed from the patient.Upon removal, the guidewire was noted to be kinked.Farawave catheter was replaced with a new farawave catheter to complete the procedure without further issue.No patient complications were reported.It was further reported the splines were reported to be out of plane when the deployment issue was noted.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE? NAV
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50952324
Report Number2124215-2026-52118
Device Sequence Number18529703
Product Code QZI
UDI-Device Identifier00191506043193
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0039283194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown